EconPapers    
Economics at your fingertips  
 

Some remarks on the direct limits of measure spaces

Serge Vasilach

Journal of Multivariate Analysis, 1974, vol. 4, issue 2, 241-252

Abstract: The present paper is devoted to some remarks and alterations concerning our preceding articles [1-3].

Keywords: Direct; limits; measure; spaces (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90017-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:2:p:241-252

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:4:y:1974:i:2:p:241-252